# SDR DL757101267

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 64,509 hours, 30,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND EMERGENCY PATH LIGHTS ROW 1-6 INOPERATIVE. MX REPLACED THE BATTERY PACK FUSE.  OPS CHECK WAS GOOD.
